# SDR DALA2015111807031

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BETWEEN BS 1007 TO 1322 AT AFT CARGO COMPARTMENT.  DUE TO EXCESSIVE CORROSION TIE TRACKS WERE REPLACED IAW SRM 51-10-04 AND 51-30-2.
